# SDR SRAA961206

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9550616
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR FLIGHT 1008, RIGHT FORWARD MAIN WHEEL HAD A TIRE BLOWN OUT, SUSPECT RIM FAILURE, AIRCRAFT RETURNED TO BLOCK.  VERIFIED RT FORWARD WHEEL ASSY HAD RIM FAILURE, REPLACED RT FORWARD AND AFT MAIN WHEELS, O/B MLG DOOR, SHEARED ACTUATOR ROD, 3 EACH DOOR HINGES, HINGE SUPPORT STIFFENER, AND FS 547 DIAGONAL STIFFENER.  RIGGED GEAR DOOR AND ACCOMPLISHED GEAR RETRACTION TEST PER M.M. CH 32-10, ALL STRUCTURAL REPAIR ACCOMPLISHED PER LOCKHEED SRM CH 51 AND 52.
